# SDR SIMA20140216011

- Difficulty date: February 16, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N836AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145635
- Aircraft time: 28,470 hours, 24,302 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 66367
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NR 1 PROXIMITY LIGHT STRIP HAS WIRES BROKEN OFF.  R & R LT NR 1 PROXIMITY LIGHT STRIP IAW AMM 33-50-12.  SEE NRTC BOW150062 TASK NR 1 FOR OPERATIONS CHECK.
